Die transfiniten Operationen der Ordnungstheorie.

J. Schmidt

Mathematische Annalen (1957)

  • Volume: 133, page 439-449
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schmidt, J.. "Die transfiniten Operationen der Ordnungstheorie.." Mathematische Annalen 133 (1957): 439-449. <http://eudml.org/doc/160562>.

author = {Schmidt, J.},
journal = {Mathematische Annalen},
keywords = {set theory},
pages = {439-449},
title = {Die transfiniten Operationen der Ordnungstheorie.},
url = {http://eudml.org/doc/160562},
volume = {133},
year = {1957},

AU - Schmidt, J.
TI - Die transfiniten Operationen der Ordnungstheorie.
JO - Mathematische Annalen
PY - 1957
VL - 133
SP - 439
EP - 449
KW - set theory
UR - http://eudml.org/doc/160562
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.